# SDR 2001UALA02248

- Difficulty date: November 10, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 41,796 hours, 22,147 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD STATION 178 WEB WAS CRACKED AT WX RADAR MOUNT LEFT HAND UPPER, LEFT HAND LOWER AND RIGHT HAND LOWER ATTACH POINTS.  MAJOR REPAIR ACCOMPLISHED.  SINGLE WEB REPAIR OVER ALL DEFECT AREAS INCLUDING UNDER RIGHT HAND UPPER ATTACH POINT AS A PRECAUTIONARY MEASURE.  WEB DOUBLER WAS INSTALLED.
